| Model Number |
3268 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Codes |
Fall (1848); Inadequate Pain Relief (2388)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation results will be provided in the final report.
Event or Problem Description
It was reported the patient experienced a fall and as a result lost stimulation.Diagnostics indicated that the patient had high impedances on the cervical lead.Surgical intervention may be pending to address the issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information received indicated the patient underwent surgical intervention to address the reported issue wherein the lead was explanted and a new lead was not implanted due to excess scar tissue.